My hair has thinned ever since being on aripoprazole, I mean literally, when I became medicated, at my first shower I noticed my hair falling out already.
Was really sad day.
Anyway, I may still come off aripoprazole and my hair may thicken again.
Here you can see the effects.
So this is me today in the train,
It usually is not noticeable but here u can tell.
I miss my thicker hair.
Has anyone else lost considerable hair from the medication. I think I’ve heard lithium is a big culprit too
I don’t do middle parting anymore cos my parting shows my hair thinning
I also lost a good bit of hair from abilify in my early thirties.
I’ve been off abilify for two years and it still hasn’t come back completely,
But that could be because of my age.
Sorry to hear that @Charles_Foster
On the bright side, your hair still looks cool from the photos I’ve seen!
I am pleased to report that a quarter century plus of medication has not thinned out my hair at all. In fact, my back, ears, and nostrils are hairier than ever.
Biotin can possibly be effective in promoting hair growth, especially combined with a multivitamin.
Biotin for Hair Growth: Does It Work? (healthline.com)
Oh yes I’ve heard of this.
I think my relative uses that.
However I personally try to be minimalistic when it comes to supplements so I avoid biotin.
But thankyou! I’m sure others may find this information can provide them with an idea
I’ve got psoriatic arthritis and on three immune suppressants. This has caused severe hair loss. I miss my thick hair.
I feel for you. It really isn’t the best of surprises. I find it makes me feel more feminine having thick hair. Well we just do our best
How long did you take abilify for ?
Sorry about this, me too earlier on. My hair became thinner in 1 day.
Depakote thinned my hair and probably stress but i still have a lot of hair to play around with luckily as its always been very thick
That time, about two years.
My hair began falling out after about three months.
depakote made me loose and continue loosing my hair
Years of being on harsh drugs like lithium and Depakote have ravaged my hair.
I am now bald.
Lithium has also ruined my teeth.
I had to get veneers (capped teeth)
Hair loss? This is totally new to me, I didn’t know meds could do that.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.